It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Re: Red Rice Yeast
Aug 14, 2003
Let me try this a bit different.I do not know how or why,but it was there one minute then later on it was gone.
Let me clarify that it was not the RYR that had the reaction with the other medications.It was what was WITH or in the RYR that reacted.They had been on Lipitor and Zocor before they stopped it and started doing the RYR.They were also on calcium channel blockers and beta blockers,as well as Niaspan.One,had the reaction that has resulted in him now having a pacemaker and he cannot take ANY type of statin.The other now has a worse heart arrythmia and is looking at a possible pacemaker.I do not know what substance that was in the formula with the RYR,I just know that it was not disclosed as being in it and it turned out,later that it would react to their medications.They just never knew.This is all after they had everything analyzed.RYR in it's purest form,with nothing else with it would be fine,especially if you are taking Lipitor now.The problem is finding it that pure on the open market.
Arizona mentioned that you would not get the guarantee from the drug companies.He is correct,but they do not need it.They already know if it will react to the other medications because they know everything that is in their drug as well as everything in the other drugs.They do not know what is in the supplements that are out there.It is those unknowns that bit them.





All times are GMT -7. The time now is 12:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!